El Fahri, K. and H’michane, J. (2016) On the Product of Almost Dunford–Pettis and Order Weakly Compact Operators. Complex Analysis and Operator Theory, 10 (3). pp. 605-615.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this paper, we give some results on the product of positive almost Dunford–Pettis and interval preserving order weakly compact operators. As consequence, we derive some interesting consequences. Also, we look at the dual counterpart. © 2015, Springer Basel.

Item Type: Article
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46
URI: http://eprints.umi.ac.ma/id/eprint/2604

Actions (login required)

View Item View Item